# SDR 2005000006

- Difficulty date: May 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 29,355 hours, 8,297 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTIANS AIRSPEED FAILED TO RISE BY 80 KNOTS REJECTED T/O 95 KNOTS.  DISCONNECTED CAPTIANS PITOT LINE FROM ADC.  CLEANED OUT LINE FOUND LINE TO BE BLOCKED BY A BUG.  RECONNECTED PITOT LINE AND ADC.  PERFORMED PITOT/STATIC TEST PER 757 MM 34-11-10.
